Low Testosterone Level

The normal range of testosterone in men is between 250 ng/dL and 1100 ng/dL. Low levels of testosterone in men causes decreased sex drive, weight gain, depression, fatigue, and less body hair. The levels of testosterone fall as a man ages, but some conditions like AIDS, alcoholism, and liver disease can also cause it.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is total testosterone of 232.84 ng/dL low for a 20-year-old male?

Query: I am 20 years old, height 6’4 ft. and weight 120 kgs. I did my testesterone total test and it came out to be 232.84 ng/dL. Isn’t it low for my age? What can I do to increase my testestorone levels? Also my penis size when erect is 5.5 inch, and when flaccid penis is 2.5-2.8 inches. Is th...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Dear, Thanks for using Icliniq. I read your query and understand your concerns. First of all it is important to understand that the level of free testosterone is more important rather than the total testosterone. I think you can get better insight about the problem on getting the free testostero...  Read Full »

Does erection problems persist after discontinuing antidepressant?

Query: Hello doctor, I am 23 years old and I am on Citalopram, Buspirone, and Valium. In the past few weeks, I have stopped taking Valium. I am taking only 2.5 mg to wean off and just today I discontinued the Citalopram as well after gradually cutting down from 40 mg to 10 over the last two weeks. I still ...  Read Full »


Dr. Vivekanandan G

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. If the erection problem is due to antidepressants, then it will become invariably normal once you stop the medications. In your case, the reason must be marijuana. I think it is better you stop that and also get your early morning serum testosterone assay done. For furthe...  Read Full »

I am suffering from weak erections. Please help.

Query: Hi doctor, I am suffering from weak erections and they are not hard enough and also I do not experience morning erections. For many years I could not experience due to excessive masturbation. I also see foamy urine (probably semen) and urine dribbling. I suffer from loss of appetite, too many gases...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I have gone through the reports and the reports are fine but the testosterone levels are low. This should be evaluated properly. If you are obese then high weight could be the cause of low levels. This might be contributing to poor erection. Testosterone injections a...  Read Full »

Does varicocele correction improve low testosterone?

Query: Hi doctor,I am 34 years old. My height is 5'11' and weight is 90 kg. I have been facing erectile dysfunction for the past three years. I visited an andrologist and he did various tests. All are good except that my testosterone levels are low. My doctor suggested that should be due to varicocele. If ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I do not think erectile dysfunction is caused by mild varicocele. In case, if it was moderate to high grade of varicocele, then we can expect a reversal of the problem on the correction of varicocele. Regarding low testosterone, varicose could be the reason. It is possibl...  Read Full »

Why do I not get sexual desire unless I take medication?

Query: Hi doctor, I am a 29 year old male. Earlier, I was very much sexually active. Then, I found that I am not sexually aroused and so visited a sexologist. He told me that I have a low libido problem. He did a blood examination and found my testosterone is 3.72 ng/mL. He suggested me to take Androsar 4...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Decreased desire is often the result of low testosterone in most adults and I think there is a need to test the serum testosterone level after treatment if not done. In case serum testosterone level is still low, then you ca...  Read Full »

Do high levels of prolactin affect sexual desire?

Query: Hi doctor, I got married recently. For the last few months, I am experiencing erection problems during intercourse and struggling to get the sperm out. Hence, a general physician advised me to take a few tests. I have uploaded the results of the test. Can you please tell me what would be the next st...  Read Full »


Dr. Radhakrishnan Nair B

Obstetrician And Gynaecologist, Sexologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Your prolactin is elevated. Do you have any headache or vision problems? Increased prolactin will decrease erection and sexual desires. But, it can be corrected and no need to worry. Either you can consult an endocrinologist or a neurologist and...  Read Full »

Will low testosterone level cause hairfall?

Query: Hello doctor, My head has red patches for the last six years. My hairs are falling (white hair only). I also suffer from low testosterone level for the last six months. Please help.  Read Full »


Dr. Suvina Attavar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have a condition called as scalp psoriasis. This happens due to an increase in turnover of cells at the level of skin. Stress, infections, climatic change, and consumption of eggs or red meat can cause this to increase. You can use a Clobetasol with 6% salicylic ...  Read Full »

Is there any natural way to treat ED and PE other than injections?

Query: Hello doctor, I am 32 years old. I am currently facing ED and PE, and reduced muscles and increase waist. Doctor advised for a total testosterone test and the result was 220 and he said it is really low for this age. He advised for injections but is there any natural way to treat it?  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. Androgen (testosterone) injection for the purpose of treating ED (erectile dysfunction) is acceptable. But, how long one can take the injection is the question. If someone use it for years together, then there will be some side effects. But, this is the definite ther...  Read Full »

What is the treatment for PE due to low testosterone?

Query: Hello doctor, I am 35 years old. I am a type 2 diabetic, totally controlled as lost 17 kg weight also recently. I am the father of a 5-year-old son. I have lived a healthy sexual life till now, but for the last three to four months I am facing acute premature ejaculation issues. I got my test done...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. There are many causes of premature ejaculation and low testosterone is one among them. But the value you have posted I am not understanding it. The value is 300 -1,000 ng/dL, but you have written as 1.9 %. Is it 1.9 ng/dl or 1.9% of normal value? Kindly let me know b...  Read Full »

Will Clomifene help in increasing testosterone levels?

Query: Hello doctor, I am a 36-year-old male. I have been having issues with ED, fatigue, irritability, and urinary urgency. I just felt like my nether regions are lacking in nutrition. Penis feels abnormally limp and dead a lot, and have trouble maintaining erections during sex. Also, I am leaking urine ...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The doctor basically gave you Clomifene because most likely he suspected that since you have gynaecomastia, therefore, there might be low prolactin levels as well and Clomifene is an anti-estrogen drug, therefore it will help to decrease the gynaecomastia and possibl...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.